# SDR AALA202202151981

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A300*
- Aircraft serial: 4134
- Aircraft time: 41,132 hours, 15,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENTRY DOOR "CABIN PRESSURE" LIGHT DISAGREE WITH AIRCRAFT AT DOOR 4R. SERVICED 4R DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
